Discussions By Symptom: Gastroenteritis

diabetic patient with recuurent diarrhoea associated with fever,treated with antibiotic in the past

Posted In: Gastroenteritis 1 Replies
  • Posted By: Anonymous
  • March 16, 2014
  • 02:44 PM

diabetic and hypertensive patient of 56 yrs old suffering from recurrent diarrhoea and fever,treated with ofloxacin and ornidazole along with reflora oz.....complaining of the same after 10 days of cure.what may be the diagnosis?

Reply Flag this Discussion

1 Replies:

  • People with diabetes are very prone to yeast overgrowth / candidiasis. If the infection enters the blood stream you might have a fever associated with this. Antibiotics don't kill a yeast infection.

    Web MD says: "Symptoms of an invasive yeast infection can be vague and depend on which part of the body is affected. Common symptoms include fever and chills that continue after you have taken antibiotics."
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?